| Model Number |
404629 |
| Medical Device Problem Code |
Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This device was explanted due to eri, possibly due to high lv thresholds.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The inspection of the device memory revealed that an elevated current was used for anti-bradycardia pacing.This indicates that high output was programmed that resulted in a faster discharge of the battery.The bench test of the icd revealed that all therapy functions were available, especially the current used for anti-bradycardia pacing was normal.In conclusion, the device was fully functional.There was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.